Stability of higher order singular points of Poisson manifolds and Lie algebroids
Annales de l'Institut Fourier, Volume 56 (2006) no. 3, pp. 545-559.

We study the stability of singular points for smooth Poisson structures as well as general Lie algebroids. We give sufficient conditions for stability lying on the first-order approximation (not necessarily linear) of a given Poisson structure or Lie algebroid at a singular point. The main tools used here are the classical Lichnerowicz-Poisson cohomology and the deformation cohomology for Lie algebroids recently introduced by Crainic and Moerdijk. We also provide several examples of stable singular points of order k1 for Poisson structures and Lie algebroids. Finally, we apply our results to pre-symplectic leaves of Dirac manifolds.

Nous étudions la stabilité des singularités de structures de Poisson lisses et des algèbroïdes de Lie générales. Nous donnons des conditions suffisantes de stabilité reposant sur la première approximation (pas nécessairement linéaire) d’une structure de Poisson ou d’algèbroïde de Lie en un point singulier. Les principaux outils utilisés ici sont la cohomologie de Lichnerowicz-Poisson classique et la cohomologie de déformation introduite récemment par Crainic et Moerdijk. De plus, nous fournissons plusieurs exemples de points singuliers stables d’ordre k1 pour des structures de Poisson et des algèbroïdes de Lie. Finalement, nous appliquons nos résultats aux feuilles pré-symplectiques des variétés de Dirac.

Received:
Revised:
Accepted:
DOI: 10.5802/aif.2193
Classification: 53D17,  34Dxx,  37C15
Keywords: Poisson structure, Lie algebroid, Lichnerowicz-Poisson cohomology, stable point
@article{AIF_2006__56_3_545_0,
     author = {Dufour, Jean-Paul and Wade,  A{\"\i}ssa},
     title = {Stability of higher order singular points of {Poisson} manifolds and {Lie} algebroids},
     journal = {Annales de l'Institut Fourier},
     pages = {545--559},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {56},
     number = {3},
     year = {2006},
     doi = {10.5802/aif.2193},
     zbl = {1133.53054},
     mrnumber = {2244223},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2193/}
}
TY  - JOUR
TI  - Stability of higher order singular points of Poisson manifolds and Lie algebroids
JO  - Annales de l'Institut Fourier
PY  - 2006
DA  - 2006///
SP  - 545
EP  - 559
VL  - 56
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2193/
UR  - https://zbmath.org/?q=an%3A1133.53054
UR  - https://www.ams.org/mathscinet-getitem?mr=2244223
UR  - https://doi.org/10.5802/aif.2193
DO  - 10.5802/aif.2193
LA  - en
ID  - AIF_2006__56_3_545_0
ER  - 
%0 Journal Article
%T Stability of higher order singular points of Poisson manifolds and Lie algebroids
%J Annales de l'Institut Fourier
%D 2006
%P 545-559
%V 56
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2193
%R 10.5802/aif.2193
%G en
%F AIF_2006__56_3_545_0
Dufour, Jean-Paul; Wade,  Aïssa. Stability of higher order singular points of Poisson manifolds and Lie algebroids. Annales de l'Institut Fourier, Volume 56 (2006) no. 3, pp. 545-559. doi : 10.5802/aif.2193. https://aif.centre-mersenne.org/articles/10.5802/aif.2193/

[1] Bordemann, M.; Makhlouf, A.; Petit, T. Déformation par quantification et rigidité des algèbres enveloppantes, J. Algebra, Tome 285 (2005) no. 2, pp. 623-648 | Article | MR: 2125456 | Zbl: 02157751

[2] Camacho, C.; Neto, A. Lins The topology of integrable differential forms near a singularity, Inst. Hautes Études Sci. Publ. Math., Tome 55 (1982), pp. 5-35 | Article | Numdam | MR: 672180 | Zbl: 0505.58026

[3] Courant, T. Dirac structures, Trans. A.M.S., Tome 319 (1990), pp. 631-661 | Article | MR: 998124 | Zbl: 0850.70212

[4] Crainic, M.; Fernandès, R.-L. (paper in preparation)

[5] Crainic, M.; Moerdijk, I. Deformations of Lie brackets: cohomological aspects (Preprint Arxiv:math.DG/0403434)

[6] Dufour, J.-P.; Haraki, A. Rotationnels et structures de Poisson quadratiques, C. R. Acad. Sci. Paris Sér. I Math., Tome 312 (1991), pp. 137-140 | MR: 1086519 | Zbl: 0719.58001

[7] Dufour, J.-P.; Wade, A. On the local structure of Dirac manifolds (Arvix:math.SG/0405257)

[8] Dufour, J.-P.; Wade, A. Formes normales de structures de Poisson ayant un 1-jet nul en un point, J. Geom. Phys., Tome 26 (1998), pp. 79-96 | Article | MR: 1626032 | Zbl: 0958.37021

[9] Dufour, Jean-Paul; Zung, Nguyen Tien Poisson structures and their normal forms, Progress in Mathematics, Tome 242, Birkhäuser Verlag, Basel, 2005 | MR: 2178041 | Zbl: 02237399

[10] Fernandès, R.-L. Lie algebroids, holonomy and characteristic classes, Adv. Math., Tome 170 (2002), pp. 119-179 | Article | MR: 1929305 | Zbl: 1007.22007

[11] Golubitsky, M.; Guillemin, V. Stable mappings and their singularities, Graduate Texts in Mathematics, Tome 14, Springer-Verlag, New York-Heidelberg, 1973 | MR: 341518 | Zbl: 0294.58004

[12] Hochschild, G.; Serre, J.-P. Cohomology of Lie algebras, Ann. of Math., Tome 57 (1953) no. 2, pp. 591-603 | Article | MR: 54581 | Zbl: 0053.01402

[13] Koszul, Jean-Louis Crochet de Schouten-Nijenhuis et cohomologie, Astérisque (1985) no. Numero Hors Serie, pp. 257-271 (The mathematical heritage of Élie Cartan (Lyon, 1984)) | MR: 837203 | Zbl: 0615.58029

[14] Monnier, P. Une cohomologie associée à une fonction : applications aux cohomologies de Poisson et de Nambu-Poisson (2001) (Ph. D. Thesis)

[15] Monnier, P. A cohomology attached to a function, Differential Geom. Appl., Tome 22 (2005) no. 1, pp. 49-68 (Arxiv:math.DG/0212045) | Article | MR: 2106376 | Zbl: 1068.53056

[16] Radko, O. A classification of topologically stable Poisson structures on a compact oriented surface, J. Symplectic Geom., Tome 1 (2002), pp. 523-542 | MR: 1959058 | Zbl: 1093.53087

[17] da Silva, A. Cannas; Weinstein, A. Geometric models for noncommutative algebras, Berkeley Mathematics Lecture Notes, Tome 10, American Mathematical Society, Providence, RI., 1999 | MR: 1747916 | Zbl: 01515267

Cited by Sources: